Tylenol Extra Strength - Acetaminophen 500mg - 2 Caplets

In Stock, Ships Within 48 Business Hours or Sooner!

Price:
$0.99 ea.
Sorry, only multiples of 2 are accepted. Sorry, 100000 is highest quantity you can order. Sorry, a minimum value of 2 or multiples of 2 are accepted. Please enter a valid number.

About this item:

  • Tylenol Extra Strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief.
  • Use as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
  • This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older.
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.

Ingredients:
Active ingredient (in each caplet) (Purpose): Acetaminophen 500 mg (Pain reliever/fever reducer) Inactive ingredients carnauba wax*, corn starch*, FD&C red no. 40 aluminum lake, hypromellose, magnesium stearate, modified starch*, polyethylene glycol*, powdered cellulose, pregelatinized starch, propylene glycol, shellac, sodium starch glycolate, titanium dioxide *Contains one or more of these ingredients.

Why Choose Us

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

You may also like